MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TEMA ELBOW SYSTEM; ULNAR STEM U5

LIMACORPORATE S.P.A. TEMA ELBOW SYSTEM; ULNAR STEM U5
Model Number 1575.14.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records for complained component has been performed and did not highlight any anomaly nor non-conformity relevant to the issue.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Upcoming elbow revision surgery due to loosening of ulnar stem discovered in early (b)(6) 2026.Complete medical history of the patient is below detailed.The original surgery was performed on (b)(6) 2023, and following tema components were implanted: - humeral stem #h6 (pn 1504.14.061); - humeral body small (pn 1550.15.111); - ulnar liner small (pn1560.50.011); - ulnar body small (pn 1552.14.011); - ulnar stem #u5.5 (pn 1575.14.020); - axle small (pn 1590.15.010).On (b)(6) 2023, pre-existing ulnar components were revised and replaced with following ones: - tema elbow ulnar stem #u5 (pn 1575.14.010, lot.2224203, ster.(b)(4)); - tema elbow ulnar body small (pn 1552.14.011, lot.2225795, ster.(b)(4)); - tema elbow ulnar liner small (pn 1560.50.011, lot.18at1ru, ster.(b)(4)); - tema elbow axle small (pn 1590.15.010, lot.2303175, ster.(b)(4)).As a result of the loosening of ulnar stem #u5, hereby reported, a custom implant ((b)(6)) has been requested.Date of revision surgery has not been defined yet.Patient is female, date of birth (b)(6) 1964.Event occurred in the united states.

Brand Name
TEMA ELBOW SYSTEM
Common Device Name
ULNAR STEM U5
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24813213
Report Number3008021110-2026-00171
Device Sequence Number12268882
Product Code JDC
UDI-Device Identifier08033390128834
UDI-Public8033390128834
Combination Product (Y/N)N
PMA/510(K) Number
K181362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1575.14.010
Device Lot Number2224203
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale